ResearcherID Thomson Reuters  

Kulikov, Gennady Yu.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-1669-2012
Other Names: Kulikov, G.; Kulikov, Gennady; Kulikov, Gennady Yu.; Kulikov, Gennady Y.; Kulikov, G. Yu.; Kulikov, G. Y.
URL: http://www.researcherid.com/rid/J-1669-2012
Subject: Engineering; Mathematics
Keywords: numerical methods for ordinary differential equations and differential-algebraic systems; global error estimation and control techniques; application to fluid mechanics and nonlinear kalman filtering
ORCID: http://orcid.org/0000-0002-1663-6009
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Past Institutions: University of the Witwatersrand / Wits University
Description:
My URLs: https://fenix.tecnico.ulisboa.pt/homepage/ist25063/apresentacao
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Estimation of maneuvering target in the presence of non-Gaussian noise: A coordinated turn case study
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Signal Processing Volume: 145 Pages: 241-257 Published: 2018
 Times Cited: 1
 DOI: 10.1016/j.sigpro.2017.12.012
added
20-Feb-18
2.  Title: Practical implementation of extended Kalman filtering in chemical systems with sparse measurements
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Russian Journal of Numerical Analysis and Mathematical Modelling Volume: 33 Issue: 1 Pages: 41-53 Published: 2018
 Times Cited: 0
 DOI: 10.1515/rnam-2018-0004
added
23-Mar-18
3.  Title: Stability analysis of Extended, Cubature and Unscented Kalman Filters for estimating stiff continuous-discrete stochastic systems
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Automatica Volume: 90 Pages: 91-97 Published: 2018
 Times Cited: 0
 DOI: 10.1016/j.automatica.2017.12.055
added
12-Apr-18
4.  Title: Accurate continuous-discrete unscented Kalman filtering for estimation of nonlinear continuous-time stochastic models in radar tracking
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Signal Processing Volume: 139 Pages: 25-35 Published: 2017
 Times Cited: 3
 DOI: 10.1016/j.sigpro.2017.04.002
added
09-Jun-17
5.  Title: Accurate cubature and extended Kalman filtering methods for estimating continuous-time nonlinear stochastic systems with discrete measurements
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Applied Numerical Mathematics Volume: 111 Pages: 260-275 Published: 2017
 Times Cited: 6
 DOI: 10.1016/j.apnum.2016.09.015
added
19-Dec-16
6.  Title: Accurate State Estimation in Continuous-Discrete Stochastic State-Space Systems With Nonlinear or Nondifferentiable Observations
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Ieee Transactions on Automatic Control Volume: 62 Issue: 8 Pages: 4243-4250 Published: 2017
 Times Cited: 2
 DOI: 10.1109/tac.2017.2687123
added
28-Aug-17
7.  Title: Accurate state estimation of stiff continuous-time stochastic models in chemical and other engineering
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Mathematics and Computers in Simulation Volume: 142 Pages: 62-81 Published: 2017
 Times Cited: 1
 DOI: 10.1016/j.matcom.2017.04.006
added
02-Oct-17
8.  Title: Do the Cubature and Unscented Kalman Filtering Methods Outperform Always the Extended Kalman Filter ?
 Author(s): Kulikov, G. Y.; Kulikova, M. V.
 Source: Ifac Papersonline Volume: 50 Issue: 1 Pages: 3762-3767 Published: 2017
 Times Cited: 1
 DOI: 10.1016/j.ifacol.2017.08.478
added
26-Apr-18
9.  Title: New third- and fourth-order singly diagonally implicit two-step peer triples with local and global error controls for solving stiff ordinary differential equations
 Author(s): Weiner, R.; Kulikov, G. Y.; Beck, S.; et al.
 Source: Journal of Computational and Applied Mathematics Volume: 316 Pages: 380-391 Published: 2017
 Times Cited: 2
 DOI: 10.1016/j.cam.2016.06.013
added
04-Mar-17
10.  Title: NIRK-based accurate continuous-discrete extended Kalman filters for estimating continuous-time stochastic target tracking models
 Author(s): Kulikova, M. V.; Kulikov, G. Y.
 Source: Journal of Computational and Applied Mathematics Volume: 316 Pages: 260-270 Published: 2017
 Times Cited: 3
 DOI: 10.1016/j.cam.2016.08.036
added
04-Mar-17
publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: